Theory of Inhomogeneous Condensed Matter Article 2002

Geometrically-controlled twist transitions in nematic cells

Author(s): Patricio, P. and Telo da Gama, M. M. and Dietrich, S.
Journal: Physical Review Letters
Volume: 88
Number (issue): 24
Pages: 245502
Year: 2002
Bibtex Type: Article (article)
DOI: 10.1103/PhysRevLett.88.245502
Electronic Archiving: grant_archive
Language: eng

BibTex

@article{escidoc:1573539,
  title = {Geometrically-controlled twist transitions in nematic cells},
  journal = {Physical Review Letters},
  volume = {88},
  number = {24},
  pages = {245502},
  year = {2002},
  slug = {escidoc-1573539},
  author = {Patricio, P. and Telo da Gama, M. M. and Dietrich, S.}
}